# SDR CA120528008

- Difficulty date: May 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 13,771 hours
- Engine: Cfmint CFM567B263
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: M22474920629
- Condition: Damaged
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, PILOT REPORTED THAT ACFT REQUIRED MORE POWER THAN NORMAL DURING TAXI TO GATE.  ACA INSPECTED WHEELS & BRAKES AND FOUND NR 4 BRAKE AND MAIN WHEEL ASSY WERE DAMAGED BEYOND REPAIR.  TIRE PRESSURE FOUND NORMAL, FUSE PLUGS DID NOT MELT.  THE DAMAGE DESTROYED BOTH THE NR 4 MAIN WHEEL ASSY AND THE BRAKE ASSY. IT IS SUSPECTED THAT THE DAMAGE WAS DUE TO A FAILED INNER WHEEL BEARING.  INNER BEARING FOUND TO BE DAMAGED AND SEIZED/WELDED TO THE AXLE.  OUTER BEARING WAS INTACT. THE FUSE PLUGS WERE NOT FUSED.  THE AXLE SHOWED SIGNS OF OVERHEATING. THE ACFT IS CURRENTLY AOG AWAITING REPLACEMENT PARTS.
